# SDR SWIA201231889

- Difficulty date: September 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 20,864 hours, 12,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM EMERGENCY LIGHT BY MAIN CABIN DOOR NOT ILLUMINATING.  (FLT 5618)  RELAMPED EMERGENCY LIGHT.
